# SDR VNAA2019092711101

- Difficulty date: September 27, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 9,146 hours, 8,394 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Dcu
- Part number: 8221310107
- Part serial: 3CLHT
- Condition: False Indication
- Location: Nr 2
- Part time: 1,827 hours, 1,665 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THE CREW GOT A HIGH OIL INDICATION. AFTER RUNNING THE QRH THEY DECLARED AN EMERGENCY AND LANDED AT TYS WHICH WAS THE NEAREST SUITABLE. THEY DID NOT SHUT DOWN THE ENGINE, LANDED SAFELY IN TYS WHERE THE EMERGENCY VEHICLES MET THEM ON THE RUNWAY. TAXIED TO GATE UNDER THEIR OWN POWER. MX REPLACED #2 DCU. OPS CHECK GOOD.
